# SDR ABXA000493

- Difficulty date: November 13, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- Aircraft time: 63,835 hours, 18,936 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 37195095501
- Part serial: 708
- Condition: Leaking
- Location: Hydraulic System
- Part time: 88,541 hours, 83,883 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A LOSS OF HYDRAULIC PRESSURE WITH AN ASSOCIATED HYDRAULIC QUANTITY LOSS INDICATION.  THE FLIGHT CREW PERFORMED EMERGENCY PROCEDURES.  MAINTENANCE INSPECTED AND REPLACED THE SLOT CONTROL VALVE IAW DC-8 MM 27-80-00.  OPS CHECKED GOOD.
